Being left with a reddish-purple bruise at the slightest bump is a side effect of skin changes that naturally occur¬† with age. Your skin’s outer protective layer becomes thinner, as does the padding of fat underneath. Blood vessels become more fragile and bleed more easily below the surface.. Certain drugs can also leave you more prone to bruising.

These include aspirin: nonsteroidal anti-inflammatories, such as ibuprofen; anti-coagulants, such as warfarin; and even certain antidepressants and antibiotics.

In addition to being careful, wear long-sleeved shirts and long pants to shield your skin, says Murad Alam, M.D., vice chair of the department of dermatology at Northwestern University’s Feinberg School of Medicine. And to help bruises fade, try using a skin cream or gel containing arnica or vitamin K.

Source: Consumer Reports on Health November 2018

IF YOU LIKE THESE POSTS, PLEASE CONSIDER CLICKING THE DONATION BUTTON ABOVE. THANK YOU!